Results 1 to 11 of 11
  1. #1
    mazguy is offline Junior Member
    Join Date
    May 2008
    Posts
    70

    On Test with Low Libido

    I am fifty six years old and started with TRT ten years ago with 90 day cycles of bi-weekly cyp injections of 200mg. Libido always elevated and I had some strength gains with about ten pounds of water gain. And never had any signs sore nipples or other related symptoms of elevated estrogen except the water gain.

    But this last year, during the same cycling, although all other results are the same, my libido drops dramatically. And I mean dramatically. Is this a sign of elevated estrogen? I live in Mexico where there are no clinics for testing so I'm considering some shots in the dark like using the .5 doses of Arimidex . I lift 4x per week and do 30 minutes of cardio daily. Also am 6'3" 220 pounds with a slight belly that I can't seem to get rid of. Any suggestions?

  2. #2
    TBones is offline Junior Member
    Join Date
    Jan 2008
    Posts
    140
    welcome!

    It could be estrogen. I would try 1/4 arimidex every other day and see if that helps. i would also split up your injections to 2 times per week not bi-weekly. Bi-weekly will couse a lot of fluxuation in test levels. (I assume you dont mean that you are injecting 200mg 2x per week equaling 400mg/wk)

    After that if you dont see an improvement you might bump the dose to 150mg per week (75mg 2x wk). Since you have been on trt for so long and you are 56, you probably have zero natural production. You might need a little higher dose.

    My third thought is for you to try HCG a couple times a week instead of bumping up your dose. your nuts may or my not respond but if they do you might get some natural production going to add to the exogenus test. Are your nuts full size right now or are they shrunk down?

    Wait for more responses. theres a lot of more knowledgable guys here.

    Good luck,
    TBone

  3. #3
    mazguy is offline Junior Member
    Join Date
    May 2008
    Posts
    70
    Thanks T-Bone. For ten years, I cycled on for two or three months and then off for the same period and always ended with 10,000 units of HCG divided into thirds every three days. My dosage then and now is 1cc of 200mg Cyp, every two weeks. After the usual shrinkage, my nuts always came back quick and although there was some loss in strength and energy, the transition was relatively smooth.

    I've been a competitive martial artist (BJJ) for 25 years and want to extend the health benefits from hard training as long as possible. The only real concern is the dramatic drop in libido when cycling now. This change just occurred in the past year so that's why after reading these threads, I suspected the high estrogen possibility. I will try a half cc of 200mg once a week to see what happens but I doubt that is the problem because I receive no spike whatsoever in libido.

    The doctor who previously prescribed my test and HCG is retired but test and HCG are available without prescription here in Mexico. Trouble is that without an FDA to regulate quality here, I don't trust Mexican pharmaceuticals. A friend in the hospital business here had local medicines tested and reported an amazing variance is dosages of the same drugs from the same bottles--Some were blanks and others, were doubles! Pretty scary when you think about some guys buying and using supplies from vetenary supply stores.

  4. #4
    JASA is offline Junior Member
    Join Date
    Dec 2006
    Location
    Illinois
    Posts
    78

    low ilb.

    in mexico you can get all hgh, armidex, clomid,meca, sostenon. etc.

  5. #5
    mazguy is offline Junior Member
    Join Date
    May 2008
    Posts
    70
    Quote Originally Posted by JASA View Post
    in mexico you can get all hgh, armidex, clomid,meca, sostenon. etc.
    I just bought 28 pills of arimidex (Anastrozol)for 25 US dollars--is this a good price or too high?

  6. #6
    zaggahamma's Avatar
    zaggahamma is offline Mr. Moderation
    Join Date
    Mar 2006
    Location
    Orlando
    Posts
    19,495
    Quote Originally Posted by mazguy View Post
    I just bought 28 pills of arimidex (Anastrozol)for 25 US dollars--is this a good price or too high?
    very good price imo for pharm grade 'dex...
    bout wut my copay was alone

  7. #7
    Dobie-BOY's Avatar
    Dobie-BOY is offline Senior Member
    Join Date
    Aug 2004
    Posts
    1,168
    do a search on cabergoline. That stuff gives me CRAZY libido.

  8. #8
    ottomaddox's Avatar
    ottomaddox is offline "Better Safe Than Sorry"
    Join Date
    Nov 2004
    Location
    Fairfax,CA.
    Posts
    2,960
    My pharm doesn't offer arimidex in generic, and I have a $250 deductable on all "Name Brand" drugs. Everything else in generic is a measly ten bucks.
    I'm also on TRT and use 100mg's per week of Test-Cyp with .5mg of a-dex twice weekly and that keeps my estro at a medium level, not too much and I'm crying at every sad story, but enough to make everything else work right.
    Without the a-dex my right nipple get a little puffy and starts to hurt, but within two days of taking some a-dex, it's back to normal.


    Quote Originally Posted by jpkman View Post
    very good price imo for pharm grade 'dex...
    bout wut my copay was alone

  9. #9
    TBones is offline Junior Member
    Join Date
    Jan 2008
    Posts
    140
    Quote Originally Posted by mazguy View Post
    Thanks T-Bone. For ten years, I cycled on for two or three months and then off for the same period and always ended with 10,000 units of HCG divided into thirds every three days. My dosage then and now is 1cc of 200mg Cyp, every two weeks. After the usual shrinkage, my nuts always came back quick and although there was some loss in strength and energy, the transition was relatively smooth.

    I've been a competitive martial artist (BJJ) for 25 years and want to extend the health benefits from hard training as long as possible. The only real concern is the dramatic drop in libido when cycling now. This change just occurred in the past year so that's why after reading these threads, I suspected the high estrogen possibility. I will try a half cc of 200mg once a week to see what happens but I doubt that is the problem because I receive no spike whatsoever in libido.

    The doctor who previously prescribed my test and HCG is retired but test and HCG are available without prescription here in Mexico. Trouble is that without an FDA to regulate quality here, I don't trust Mexican pharmaceuticals. A friend in the hospital business here had local medicines tested and reported an amazing variance is dosages of the same drugs from the same bottles--Some were blanks and others, were doubles! Pretty scary when you think about some guys buying and using supplies from vetenary supply stores.
    Honesly at this point in your life and at a low dose trt i wouldn't even cycle on and off. You are at a safe dose. See how the adex goes and think about buming up the dose to 125 or 150mg per week if the adex doesn't work. High estrogen will definitely kill the libido. I hear you about the mex gear. I used to live in Socal back when i was cycling and used to go down there to get my stuff. scary.

    I train BJJ too. Since you have been doing it for 25 years i bet we have trained with some of the same people. Are you from Brazil? You must be since BJJ has only been in the states for about 15 years. I used to train under Jean Jacques Machado in Socal from '98 to 2002 before i moved to the east coast.

    Anyway keep us posted on the adex.

    TBone

  10. #10
    Teegunn's Avatar
    Teegunn is offline Banned
    Join Date
    Feb 2005
    Posts
    555
    Quote Originally Posted by ottomaddox View Post
    My pharm doesn't offer arimidex in generic, and I have a $250 deductable on all "Name Brand" drugs. Everything else in generic is a measly ten bucks.
    I'm also on TRT and use 100mg's per week of Test-Cyp with .5mg of a-dex twice weekly and that keeps my estro at a medium level, not too much and I'm crying at every sad story, but enough to make everything else work right.
    Without the a-dex my right nipple get a little puffy and starts to hurt, but within two days of taking some a-dex, it's back to normal.

    That IS a great price. For those that can't get to the stuff across the southern boarder, you can still get the research Adex for your rat via the research site right here on AR. It's still much cheaper than paying full price for Adex at the pharmacy.

  11. #11
    mazguy is offline Junior Member
    Join Date
    May 2008
    Posts
    70
    Last week, I ate a half pill every four days but I don't notice much difference. Typically how long should Arimidex take to give results?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •